# SDR 2002F00293

- Difficulty date: November 7, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Relay
- Part number: M835362028M
- Condition: Stuck
- Location: Rotor Horn
- Part time: 878 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RELAY INOPERATIVE.  STUCK IN OPEN POSITION.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
